# SDR AALA202503031406

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 69,173 hours, 34,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665609
- Part serial: M24041
- Condition: Faulted
- Location: Zone 800
- Part time: 3,600 hours, 2,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING ROUTINE J/C 26C00033004, DISCOVERED " EPSU EXTLOAD AFT L" FAULT. MAINTENANCE REPLACED AFT RH SLIDE ASSY IAW ROUTINE J/C 26L00025011.
